# SDR BAQA081639

- Difficulty date: December 12, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N941MS
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5495
- Aircraft time: 4,917 hours
- Engine: Allsn 250C20F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23057142
- Part serial: 32080
- Condition: Malfunctioned
- Location: Engine Bay
- Part time: 4,917 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE FAILING POWER CHECK.  REPLACED WITH SERVICEABLE UNIT.
